研究者詳細

顔写真

サカタ ナオキ
阪田 直樹
Naoki Sakata
所属
高等研究機構材料科学高等研究所 数学連携グループ
職名
助教
学位
  • 博士(理学)(広島大学)

  • 修士(理学)(広島大学)

e-Rad 研究者番号
40990502

所属学協会 2

  • 日本物理学会

    2024年7月 ~ 継続中

  • 日本数学会

研究分野 1

  • 自然科学一般 / 幾何学 / 低次元トポロジー

論文 5

  1. Molecular Dynamics of Topological Barriers on the Crystallization Behavior of Ring Polyethylene Melts with Trefoil Knots

    Katsumi Hagita, Takahiro Murashima, Naoki Sakata, Koya Shimokawa, Tetsuo Deguchi, Erica Uehara, Susumu Fujiwara

    Macromolecules 56 (1) 15-27 2023年1月10日

    出版者・発行元: American Chemical Society ({ACS})

    DOI: 10.1021/acs.macromol.2c01843  

    ISSN:0024-9297 1520-5835

  2. Handlebody decompositions of three-manifolds and polycontinuous patterns

    N. Sakata, R. Mishina, M. Ogawa, Kai Ishihara, Yuya Koda, Makoto Ozawa, Koya Shimokawa

    Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 478 (2260) 2022年4月

    出版者・発行元: The Royal Society

    DOI: 10.1098/rspa.2022.0073  

    ISSN:1364-5021 1471-2946

    詳細を見る 詳細を閉じる

    <jats:p>We introduce the concept of a handlebody decomposition of a three-manifold, a generalization of a Heegaard splitting, or a trisection. We show that two handlebody decompositions of a closed orientable three-manifold are stably equivalent. As an application to materials science, we consider a mathematical model of polycontinuous patterns and discuss a topological study of microphase separation of a block copolymer melt.</jats:p>

  3. Mathematical Classification and Rheological Properties of Ring Catenane Structures

    Katsumi Hagita, Takahiro Murashima, Naoki Sakata

    Macromolecules 55 (1) 166-177 2022年1月11日

    出版者・発行元: American Chemical Society ({ACS})

    DOI: 10.1021/acs.macromol.1c01705  

    ISSN:0024-9297 1520-5835

  4. Veering structures of the canonical decompositions of hyperbolic fibered two-bridge link complements

    Naoki Sakata

    Journal of Knot Theory and Its Ramifications 25 (04) 1650015-1650015 2016年4月

    出版者・発行元: World Scientific Pub Co Pte Lt

    DOI: 10.1142/s0218216516500152  

    ISSN:0218-2165 1793-6527

    詳細を見る 詳細を閉じる

    <jats:p> In his previous work, the author proved that the canonical decompositions of hyperbolic fibered two-bridge link complements are layered. This implies that they admit taut structures. In this paper, we completely determine, for each hyperbolic fibered two-bridge link, whether the canonical decomposition of its complement is veering with respect to the taut structure. </jats:p>

  5. Canonical decompositions of hyperbolic fibered two-bridge link complements

    Naoki Sakata

    Topology and its Applications 196 821-845 2015年12月

    出版者・発行元: Elsevier {BV}

    DOI: 10.1016/j.topol.2015.05.054  

    ISSN:0166-8641